Infinite sets of positive integers whose sums are free of powers
Palabras clave:
Infinite sets of integers, perfect powers (es)Descargas
In this short note, we construct an infinite set S of positive integers such that for all n ≥ 1 and any n distinct elements 𝓍1, ... , 𝓍n of S the sum [Formula Matemática]  is not a perfect power.
CĂłmo citar
APA
Luca, F. (2002). Infinite sets of positive integers whose sums are free of powers. Revista Colombiana de Matemáticas, 36(2), 67–70. https://revistas.unal.edu.co/index.php/recolma/article/view/33829
ACM
[1]
Luca, F. 2002. Infinite sets of positive integers whose sums are free of powers. Revista Colombiana de Matemáticas. 36, 2 (jul. 2002), 67–70.
ACS
(1)
Luca, F. Infinite sets of positive integers whose sums are free of powers. rev.colomb.mat 2002, 36, 67-70.
ABNT
LUCA, F. Infinite sets of positive integers whose sums are free of powers. Revista Colombiana de Matemáticas, [S. l.], v. 36, n. 2, p. 67–70, 2002. DisponĂvel em: https://revistas.unal.edu.co/index.php/recolma/article/view/33829. Acesso em: 7 mar. 2025.
Chicago
Luca, Florian. 2002. «Infinite sets of positive integers whose sums are free of powers». Revista Colombiana De Matemáticas 36 (2):67-70. https://revistas.unal.edu.co/index.php/recolma/article/view/33829.
Harvard
Luca, F. (2002) «Infinite sets of positive integers whose sums are free of powers», Revista Colombiana de Matemáticas, 36(2), pp. 67–70. Disponible en: https://revistas.unal.edu.co/index.php/recolma/article/view/33829 (Accedido: 7 marzo 2025).
IEEE
[1]
F. Luca, «Infinite sets of positive integers whose sums are free of powers», rev.colomb.mat, vol. 36, n.º 2, pp. 67–70, jul. 2002.
MLA
Luca, F. «Infinite sets of positive integers whose sums are free of powers». Revista Colombiana de Matemáticas, vol. 36, n.º 2, julio de 2002, pp. 67-70, https://revistas.unal.edu.co/index.php/recolma/article/view/33829.
Turabian
Luca, Florian. «Infinite sets of positive integers whose sums are free of powers». Revista Colombiana de Matemáticas 36, no. 2 (julio 1, 2002): 67–70. Accedido marzo 7, 2025. https://revistas.unal.edu.co/index.php/recolma/article/view/33829.
Vancouver
1.
Luca F. Infinite sets of positive integers whose sums are free of powers. rev.colomb.mat [Internet]. 1 de julio de 2002 [citado 7 de marzo de 2025];36(2):67-70. Disponible en: https://revistas.unal.edu.co/index.php/recolma/article/view/33829
Descargar cita
Visitas a la página del resumen del artĂculo
193
Descargas
Los datos de descargas todavĂa no están disponibles.
Licencia
Derechos de autor 2002 Revista Colombiana de Matemáticas

Esta obra está bajo una licencia internacional Creative Commons Atribución 4.0.